# SDR DALA2023060604595

- Difficulty date: June 5, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 67,343 hours, 8,890 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 DOOR 1L SLIDE DOOR PIN WILL NOT LINE UP. CORRECTIVE ACTION: REMOVED DEBRIS FROM UNDER GRID BAR. (4674559)
